Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A characterization of indecomposable web modules over Khovanov–Kuperberg algebras

Louis-Hadrien Robert

Algebraic & Geometric Topology 15 (2015) 1303–1362
Bibliography
1 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
2 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985) 239 MR776477
3 F Jaeger, A new invariant of plane bipartite cubic graphs, Discrete Math. 101 (1992) 149 MR1172374
4 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
5 M Khovanov, sl(3) link homology, Algebr. Geom. Topol. 4 (2004) 1045
6 M Khovanov, G Kuperberg, Correction to: “Web bases for $\mathrm{sl}(3)$ are not dual canonical”, Pacific J. Math. 188 (1999) 399 MR1684195
7 J Kock, Frobenius algebras and $2D$ topological quantum field theories, LMS Student Texts 59, Cambridge Univ. Press (2004) MR2037238
8 G Kuperberg, Spiders for rank $2$ Lie algebras, Comm. Math. Phys. 180 (1996) 109 MR1403861
9 A D Lauda, H Queffelec, E V Rose, Khovanov homology is a skew Howe $2$–representation of categorified quantum $\mathfrak{sl}(m)$, arXiv:1212.6076
10 M Mackaay, W Pan, D Tubbenhauer, The $\mathfrak{sl}_3$–web algebra, Math. Z. 277 (2014) 401 MR3205780
11 M Mackaay, P Vaz, The universal $\mathrm{sl}_3$–link homology, Algebr. Geom. Topol. 7 (2007) 1135 MR2336253
12 S Morrison, A Nieh, On Khovanov's cobordism theory for $\mathfrak{su}_3$ knot homology, J. Knot Theory Ramifications 17 (2008) 1121 MR2457839
13 J H Przytycki, P Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988) 115 MR945888
14 L H Robert, A large family of indecomposable projective modules for the Khovanov–Kuperberg algebras of $sl_3$–webs, J. Knot Theory Ramifications 22 (2013) MR3143579
15 L H Robert, Sur l'homologie $\mathfrak{sl}_3$ des enchevêtrements; algèbre de Khovanov–Kuperberg, PhD thesis, Université Paris 7 (2013)